If I Have Ars Will I Have Headache

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Migraine Headaches

I'm concerned if mirgraine headaches are associated with being AIDS/HIV positive. I have not been tested. I've heard that these types of headaches may be associated with being positive.
John L. Sullivan, M.D.

Response from John L. Sullivan, M.D.

University of Massachusetts, Medical School
...I am not aware of migraine headaches being a common symptom of HIV infection;JLS. Read more »

Headaches Headaches Headaches

I have frequent headaches that will not go away with the usual Motrin, Tylenol and Aspirin. Any... Read more »

Headaches

Quick question... quick donation... are headaches associated with HIV most common during the ARS... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Headaches

... Some people develop headaches as a result of drug side effects. In some cases, these will only occur during the beginning of drug therapy and will gradually Read more »
AIDS InfoNet

Nelfinavir (Viracept)

...freezing, or excessive heat. What Are the Side Effects? The most common side effects of nelfinavir are diarrhea, weakness, headache, nausea, and abdominal pain. None of these side effects seem to be very serious. The diarrhea in most cases... Read more »
AIDS InfoNet

Delavirdine (Rescriptor)

...taken with or without food. What Are the Side Effects? When you start any ART, you may have temporary side effects such as headaches, high blood pressure, or just feeling ill. These side effects usually get better or disappear over time. The... Read more »
AIDS InfoNet

Atripla (Efavirenz + Emtricitabine + Tenofovir)

...taking a dose of Atripla. What Are the Side Effects? When you start any ART, you may have temporary side effects such as headaches, high blood pressure, or a general sense of feeling ill. These side effects usually get better or disappear... Read more »
Related Topics